# SDR CALA2019012800171

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 34,841 hours, 11,900 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATED ON RT HORIZ STAB LOWER INSPAR SKIN AT STA 129.50 APPROX. 16.5" AFT OF LEADING EDGE - CRACK IS APPROX 1.5" IN LENGTH - ENDS OF CRACK VERIFIED WITH EDDY CURRENT AND MARKED REPAIRED CRACK ON RH HORIZ STAB LOWER INSPAR SKIN AT STA 129.50 APPROX 16.5" AFT OF LEADING EDGE. INITIATE DIP TO REINSPECT EVER Y 9000 FC TOTAL 56000 FC. TOMC APPROVED ON REPAIRED CRACK ON RT HORIZONTAL STAB LOWER INSPAR SKIN AT STA 129.50 APPROX. 16.5" AFT OF LEADING EDGE, REF SRM 55-10-01 REPAIR 11, STARTING AT INSPECTION THRESHOLD 56,000 TOTAL FLIGHT CYCLES, ACCOMPLISH DETAILED VISUAL INSPECTION AND EXTERNAL LFEC INSPECTIONS AT INTERVALS NOT TO EXCEED 9,000 FLIGHT CYCLES. TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. N/R IS GENERATED FOR DIP PURPOSE ONLY QC REVIEWED QC REVIEWED.
